Morse Decomposition of Semiflows on Topological Spaces
Author: Patrão, Mauro
Source: Journal of Dynamics and Differential Equations, Volume 19, Number 1, March 2007 , pp. 181-198(18)
Abstract:This paper studies Morse decompositions of discrete and continuous-time semiflows on compact Hausdorff topological spaces. We extend two classical results which are well-known facts for flows on compact metric spaces: the characterization of the Morse decompositions through increasing sequences of attractors and the existence of Lyapunov functions.
Document Type: Research Article
Affiliations: Email: email@example.com
Publication date: 2007-03-01